# SDR CA070227010

- Difficulty date: February 23, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,467 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3160 · Central Display
- Part: Control Panel
- Part number: 0710143931
- Part serial: 2373
- Condition: Failed
- Location: Efis
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) MOVING THE HEADING KNOB ON THE CONTROL PANEL WOULD CAUSE A FAILURE INDICATION (RED X) THROUGH THE HEADING BUG, AND A TD WARNING ON THE BOTTOM RT CORNER OF THE EFIS SCREEN. THE CONTROL PANEL WAS REPLACED. (TC NR 20070227010)
